# SDR FDEA201304180801

- Difficulty date: April 18, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,653 hours, 12,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Disconnected
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT FWD ENTRY DOOR SLIDE LIGHT DOES NOT ILLUMINATE WHEN DOOR ARMED.   INSPECTED AND FOUND R1 DOOR GIRT BAR SLIDERS NOT ATTACHED TO DOOR MECHANISM.  REINSTALLED GIRT BAR SLIDERS IAW AMM 25-66-01-4.  LUBRICATED SLIDER AREA IAW AMM 12-21-18-3.  CHECKED OPERATION OF THE R1 GIRT BAR IAW AMM 52-11-25-5.  DOOR GIRT BAR OPS CHECKED NORMAL, SLIDE ARMED LIGHT CHECKS OK.
